# SDR FDEA200910073496

- Difficulty date: October 7, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 46,180 hours, 10,280 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR WHEEL WELL LT WEB DOUBLER CRACKED AT STA 1392, X = 31.5.  REMOVED AND REPLACED WITH NEW FABRICATED DOUBLER AS PER SRM 51-31-01   REVISION 41. DOUBLER FABRICATED AS PER DRAWING NR AEA0526 REVISION NC.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 108.
